Псевдоiнверсний пiдхiд до розв’язання одного класу нелiнiйних алгебраїчних рiвнянь
The problem of the root-mean-square inversion of the systems of nonlinear equations, whose left part is the Cartesian product of the set quantity of linear algebraic transformations, is solved. The conditions of exactness and unambiguity of the given solution are defined.
Saved in:
Date: | 2008 |
---|---|
Main Author: | |
Format: | Article |
Language: | Ukrainian |
Published: |
Видавничий дім "Академперіодика" НАН України
2008
|
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/4098 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Псевдоiнверсний пiдхiд до розв’язання одного класу нелiнiйних алгебраїчних рiвнянь / В.В. Стоян // Доп. НАН України. — 2008. — № 3. — С. 45-49. — Бібліогр.: 9 назв. — укp. |